# SDR AALA202204191835

- Difficulty date: April 17, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 71,187 hours, 32,444 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT EMERGENCY EXIT LIGHT ECAM INTERMITTENT. ADJUSTED PROXIMITY TARGET ON LEFT EMERGENCY EXIT DOOR COVER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-71-13-400-001-A.
